MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES MEDLINE; DEFIBRILLATOR PAD
Model Number MDSPHY100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer states "pad that was used (one in bio bag with literally no gel at all on the pad) as well as a new one i grabbed on site which shows the gel peeling of as a result of taking the paper pads off.".
 
Additional Manufacturer Narrative
A review of the dhr was completed, there was no noted non-conformances with raw materials or the process including the device testing for final release.Retain samples from the same lot were tested and the malfunction could not be replicated.

Brand Name
MEDLINE
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
Manufacturer Contact
amy intini
400 exchange street
buffalo, NH 14204
7165078135
MDR Report Key25020642
Report Number1317188-2026-00059
Device Sequence Number13377679
Product Code MKJ
UDI-Device Identifier10888277635005
UDI-Public10888277635005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDSPHY100
Device Catalogue Number6600231H
Device Lot NumberY071525-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown